| Model Number |
8253001 |
| Medical Device Problem Codes |
False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intra-operative, mid surgery, the system stopped signaling any stimulation.At that time, the surgeon had already located the nerve, but the system stopped making any noise, including below threshold signals.The site rebooted the system and swapped to a different stimulator.The issue still persisted.Site noted that the last known stim on the system was 139uv, while the threshold was 100uv.Procedure extended for less than a hour.There was no patient impact.The fuse was replaced and the system is working as intended now.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.